MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2165/00002018-199308010-00010

Медицинская библиотека · Drug safety · 1993

Carbamazepine overdose. Features of 33 cases.

Seymour J F

Сравнительное исследованиеСтатьяОбзорПеревод пока не подготовлен

Аннотация

Review of the medical records of 2 major adult teaching hospitals for a 4-year period revealed 33 instances of carbamazepine overdose. These patients had a mean age of 30 years and 58% were known epileptics. They ingested a mean of 12g carbamazepine (range 1.6 to 45g), with 51% of cases involving other drugs, particularly alcohol. The clinical manifestations of toxicity formed a recognisable clinical picture of diminished conscious state (100% of patients), mydriasis (42%), abnormal muscle tone and tendon reflexes (55%) and ataxia, nystagmus or ophthalmoplegia (48%). 24% of cases were complicated by seizures. The incidence of hyperglycaemia and hypokalaemia were related to higher drug concentrations. 12% showed hyponatraemia and 50% had transient evidence of hepatic dysfunction. The pharmacokinetic properties of carbamazepine play a role in determining management strategies. Management is largely supportive through avoidance of drug interactions, large doses of activated charcoal, careful airway management and correction of electrolyte disturbances.

Для цитирования: Seymour J F. Carbamazepine overdose. Features of 33 cases.. Drug safety. 1993. DOI: 10.2165/00002018-199308010-00010.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.